My boyfriend and I had unprotected sex on June 28, 2 days after my last period has ended. I took plan b a little less than 24 hours later. I was overly stressed the same night I took it, with personal family problems. Then 4 days later, I had spotting or a very light period that lasted 5 days. Is it possible to have my period so early or is it side effects due to the pill? Keep in mind, my period is supposed to start on July 21, it has been 5 days late for my regular period. I am worried. Am I pregnant or will my period come soon? When should I take a pregnancy test? Answers or comments are greatly appreciated.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.